# SDR CALA2017063002056

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 92,958 hours, 25,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Burned Out
- Location: Slide  Arm Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE ARM LIGHT NOT WORKING.  FOUND SLIDE LIGHT HAD BURNED OUT BULBS . REPLACED THE BULBS, OPS CHECKED NORMAL.
